# SDR CALA2017040400807

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 76,273 hours, 28,747 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 8216
- Condition: Inoperative
- Location: Galley
- Part time: 25,479 hours, 10,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD COFFEEMAKER INOP. NO CB POP BUT REPORTED POSSIBLE ELEC SMELL PRIOR . REPLACED COFFEEMAKER.
